Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 16, 2016, 8:18 PM EDT for Morris County, New Jersey. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 8:18 PM EDT (00:18 UTC)
- Expired
- Jul 16, 2016, 8:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Philadelphia/Mount Holly
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 93 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
415 WWUS81 KPHI 170018 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 818 PM EDT SAT JUL 16 2016 NJZ007>010-170045- SOMERSET-MORRIS-HUNTERDON-WARREN- 818 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN...NORTHEASTERN HUNTERDON...NORTHWESTERN SOMERSET AND SOUTHWESTERN MORRIS COUNTIES... AT 818 PM EDT...A STRONG THUNDERSTORM WAS OVER CALIFON...OR 14 MILES NORTHWEST OF SOMERVILLE...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DOVER...HACKETTSTOWN...WHARTON...WASHINGTON...ROCKAWAY... MOUNT ARLINGTON...MENDHAM...HIGH BRIDGE...NETCONG...CLINTON... PEAPACK AND GLADSTONE...OXFORD...GLEN GARDNER...CHESTER... VICTORY GARDENS...HAMPTON...LEBANON...CALIFON... FAR HILLS AND SUCCASUNNA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4063 7497 4079 7504 4095 7451 4062 7453 TIME...MOT...LOC 0018Z 271DEG 13KT 4072 7482 $$ SFJ
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 16, 3:37 PM EDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jul 16, 3:37 PM EDT, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 337 PM EDT SAT JUL 16 2016 .SYNOPSIS... A weakening cool front will continue to settle south across our area through tonight before dissipating. Otherwise, high pressure remains well to our southeast through early next week. As low pressure tracks well to our north, an associated cold front will slowly move across our area late Monday night and Tuesday. High pressure builds in for Wednesday and Thursday, before shifting to the south and east Thursday night and Friday. The next cold front may start to approach late Saturday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Isolated/scattered showers and thunderstorms have develop along a frontal boundary/surface trough that has stalled out across the area. A weak area of low pressure has developed along the boundary today, which is helping enhance the showers and thunderstorms, along with enhanced lift front an approaching short wave from the west. Showers and thunderstorms will continue to develop through the afternoon and into the evening associated as daytime instability remains. A secondary frontal boundary is expected to move into the area overnight, which may bring a second round of showers and thunderstorms across the area late this evening and into the early morning hours. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... On Sunday, high pressure to our west will weaken as it moves toward our area during the day, while the frontal boundary slowly pushes offshore. There will remain a slight chance of showers, especially early in the day as a short wave/vorticity impulse slides across the area. Once this impulse slides to the east, the remainder of the day should remain dry. Sunday will be another very warm day, but not quite humid enough to warrant a Heat Advisory. Peak heat index values in the low to mid 90s are expected. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Summary...Building heat and humidity early next week (Monday), then a cool down for midweek before another round of potential excessive heat/humidity arrives either Friday or Saturday. The synoptic setup is comprised of a ridge across the southern states Sunday night through Monday which then expands some north and eastward through late next week. An initial zonal flow aloft however is across our region into early next week as a trough in Canada glances the Great Lakes region to New England. This trough does amplify across the Northeast however Tuesday and Wednesday before shifting offshore as ridging builds from the west and southwest. Overall, this pattern favors a couple shots of excessive heat and humidity which is mainly on Monday and then again Friday and Saturday. The details however, especially pertaining to convective chances, will determine the extent of the heat. We used a model blend for Sunday night through Tuesday, then blended in the 12z WPC guidance thereafter. Some adjustments were then made following additional collaboration with our neighboring offices. For Sunday night...As the flow turns more zonal aloft there are some very weak short waves embedded within that moves across our area. This may allow for an isolated shower early, although the forecast soundings show the airmass is drying for a time. However, a southwesterly flow remains and this will help boost the dew points some again especially after sunset as mixing decreases. Overall there is some instability however it appears the forcing is mainly lacking and therefore a dry forecast is carried. For Monday and Tuesday...A hotter airmass will be in place Monday ahead of a cold front. This will boost afternoon temperatures into at least the low to mid 90s for many areas, and this combined with elevated dew points can push heat indices to about 100 degrees for a time Monday afternoon. This will be determined primarily on how high the dew points are as some guidance wants to lower them some. Overall, a heat advisory looks to be needed for Monday. The models however show a short wave arriving in the afternoon with a surface trough also in place. There should be enough forcing combined with modest instability to result in some afternoon and evening convection especially inland from the coast. It appears that the severe weather threat is on the low side, however given ample moisture in place convection will produce locally very heavy rain. The actual cold front looks to settle through our area late Monday night and especially Tuesday. The bulk of the convection may be on Monday with the pre-frontal trough and then drying begins to occur during Tuesday as the front settles through. For Wednesday and Thursday...In the wake of the cold front, high pressure builds down with lower heights aloft. This will result in a a cooler airmass especially Wednesday with a noticeable drop in the dew points. The airmass may warm a bit on Thursday as an upper-level trough axis shifts offshore. This results in the flow aloft continuing from the northwest with some embedded short waves. As of now, the airmass looks dry enough along with some increasing anticyclonic flow aloft to preclude any convection. For Friday and Saturday...A ridge across the central part of the nation expands a bit north and east during this time frame. This results in a hotter and humid airmass building back into the area, however there is a pre-frontal trough or lee side trough in place. As the airmass destabilizes there could be enough low-level forcing to develop a few thunderstorms especially inland. An actual cold front looks to not approach until late Saturday. The heat looks to soar especially Saturday with heat indices potentially exceeding 100 degrees in many parts of the area. A mention of this will be placed into the hazardous weather outlook. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Scattered showers and thunderstorms will continue to develop along a frontal boundary/surface trough across southeast Pennsylvania, central and southern New Jersey, and portions of the Delmarva. A brief period of MVFR or IFR visibilities and/or ceilings are possible with any of these showers/thunderstorms. The majority of this convection should end by this evening, however, a second round of showers, and possible thunderstorms, may move into the area later this evening and into the overnight hours as a secondary front moves into the area. Outside of any showers/thunderstorms, VFR conditions will continue through the rest of the day into this evening. Patchy fog may develop overnight into Sunday morning, especially where any rainfall occurs. MVFR conditions are forecast, but it is possible some areas might drop into the IFR category. Any fog will burn off after the sun rises Sunday and a VFR day will then prevail. Winds this afternoon/evening will likely be highly variable at some locations due to numerous outflow boundaries, but the overall synoptic direction should be south to southeast. Winds are expected to become west to northwest on Sunday with speeds 5-10 knots. OUTLOOK... Sunday night...Other than localized late night light fog/haze, VFR conditions are expected. Southwesterly winds 5 knots or less. Monday and Tuesday...Mainly VFR. There is the chance for some showers and thunderstorms ahead of a cold front Monday afternoon and night. If the front slow down, then a few showers and thunderstorms could linger Tuesday especially south and east of KPHL. Southwesterly winds increasing to 10-15 knots Monday, becoming northwesterly Monday night and Tuesday in the wake of the cold front. Wednesday and Thursday...VFR overall. && .MARINE... Sub-Small Craft Advisory conditions will continue through tonight and Sunday, even as a frontal boundary moves across the area. South to southeast winds today should become south to southwest tonight into Sunday. Scattered showers and thunderstorms could produce locally higher winds and waves, along with dangerous lightning this afternoon and evening. OUTLOOK... Sunday night through Thursday...The winds and seas are anticipated to be below Small Craft Advisory criteria. The thunderstorm coverage late Monday and Tuesday should be isolated to scattered. However, a few of these could produce locally gusty winds. RIP CURRENTS...The rip current risk is expected to remain low through Sunday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...Robertson Short Term...Robertson Long Term...Gorse Aviation...Gorse/Robertson Marine...Gorse/Robertson
Hazardous weather outlook, Jul 16, 3:47 PM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT SAT JUL 16 2016 NJZ001-PAZ054-055-172000- SUSSEX-CARBON-MONROE- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-172000- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS, MAINLY CLOSER TO THE INTERSTATE 95 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK IN THE 95 TO 100 DEGREE RANGE. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-172000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK AROUND 100 DEGREES. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100-105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-172000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MONDAY...HEAT INDICES IN THE AFTERNOON SHOULD PEAK AROUND 100 DEGREES. SATURDAY...HEAT INDICES IN THE AFTERNOON SHOULD REACH 100-105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-172000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-172000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS INTO THIS EVENING, ESPECIALLY NORTH OF LITTLE EGG INLET NEW JERSEY, MAY PRODUCE LOCALLY STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 16, 7:32 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT SAT JUL 16 2016
MDZ015-019-020-170000-
CAROLINE-TALBOT-QUEEN ANNE'S-
732 PM EDT SAT JUL 16 2016
...A STRONG THUNDERSTORM WILL AFFECT TALBOT...SOUTH CENTRAL QUEEN
ANNE'S AND SOUTHERN CAROLINE COUNTIES...
AT 732 PM EDT...A STRONG THUNDERSTORM WAS NEAR COPPERVILLE...OR NEAR
EASTON...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...DENTON...TRAPPE...ST. MICHAELS...PRESTON...OXFORD...
QUEEN ANNE...CHOPTANK...COPPERVILLE...HARMONY...TANYARD...SKIPTON...
WYE MILLS...AGNER...WINDYHILL...GRIFFIN...MATTHEWS...GRASONVILLE...
CORDOVA AND HAMBLETON.
LAT...LON 3886 7626 3886 7625 3883 7625 3879 7620
3879 7619 3895 7623 3899 7618 3891 7575
3868 7578 3871 7584 3868 7594 3857 7602
3863 7608 3864 7615 3868 7617 3868 7621
3871 7624 3876 7622 3871 7627 3872 7630
TIME...MOT...LOC 2332Z 283DEG 13KT 3884 7612
SFJSpecial weather statement, Jul 16, 7:37 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 737 PM EDT SAT JUL 16 2016 NJZ017>020-022-027-PAZ071-170000- OCEAN-ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-PHILADELPHIA- 737 PM EDT SAT JUL 16 2016 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...EASTERN GLOUCESTER...NORTHWESTERN ATLANTIC...SOUTHWESTERN OCEAN...CENTRAL BURLINGTON AND SOUTHERN PHILADELPHIA COUNTIES... AT 737 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER MAGNOLIA...OR NEAR GLOUCESTER CITY...MOVING SOUTH AT 5 MPH. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMDEN...GLOUCESTER CITY...CHERRY HILL...EVESHAM...MOUNT LAUREL... VOORHEES...MEDFORD...LINDENWOLD...HAMMONTON...BELLMAWR...WOODBURY... CLAYTON...BERLIN...TABERNACLE...SHAMONG...BUENA...MAGNOLIA... WESTVILLE...BROOKLAWN AND CHESILHURST. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3989 7516 3999 7490 3970 7438 3951 7497 TIME...MOT...LOC 2337Z 337DEG 5KT 3987 7502 SFJ
Special weather statement, Jul 16, 7:39 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 739 PM EDT SAT JUL 16 2016 NJZ007>010-170015- SOMERSET-MORRIS-HUNTERDON-WARREN- 739 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN...NORTHEASTERN HUNTERDON...NORTHWESTERN SOMERSET AND SOUTHWESTERN MORRIS COUNTIES... AT 739 PM EDT...A STRONG THUNDERSTORM WAS OVER HAMPTON...OR 11 MILES EAST OF EASTON...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HACKETTSTOWN...WASHINGTON...HIGH BRIDGE...CLINTON...OXFORD... GLEN GARDNER...HAMPTON...LEBANON...CALIFON...BLOOMSBURY... PLEASANT VALLEY...BEATYESTOWN...WHITE HOUSE STATION...BRASS CASTLE... ANNANDALE...LONG VALLEY AND BEATTYESTOWN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4060 7505 4077 7511 4087 7478 4061 7471 TIME...MOT...LOC 2339Z 257DEG 11KT 4070 7499 SFJ
Special weather statement, Jul 16, 7:45 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
745 PM EDT SAT JUL 16 2016
PAZ054-055-170015-
CARBON-MONROE-
745 PM EDT SAT JUL 16 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE AND
NORTHEASTERN CARBON COUNTIES...
AT 745 PM EDT...A STRONG THUNDERSTORM WAS NEAR STODDARTSVILLE...OR 15
MILES SOUTHEAST OF WILKES-BARRE...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BLAKESLEE...ALBRIGHTSVILLE...POCONO RACEWAY...LAKE HARMONY...
GOULDSBORO STATE PARK...MECKESVILLE...POCONO PINES...
LONG POND AND ARROWHEAD LAKE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4100 7537 4097 7575 4100 7576 4101 7573
4103 7574 4105 7577 4109 7577 4113 7569
4112 7564 4123 7554 4122 7551 4123 7551
4124 7544
TIME...MOT...LOC 2345Z 257DEG 11KT 4109 7566
SFJLocal storm report, Jul 16, 7:59 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
ISSUED BY NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
759 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM MARINE TSTM WIND 10 SE LOVE POINT 38.92N 76.20W
07/16/2016 M45 MPH QUEEN ANNE'S MD BUOY
&&
EVENT NUMBER PHI1600001
DHSpecial weather statement, Jul 16, 8:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 818 PM EDT SAT JUL 16 2016 NJZ007>010-170045- SOMERSET-MORRIS-HUNTERDON-WARREN- 818 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN...NORTHEASTERN HUNTERDON...NORTHWESTERN SOMERSET AND SOUTHWESTERN MORRIS COUNTIES... AT 818 PM EDT...A STRONG THUNDERSTORM WAS OVER CALIFON...OR 14 MILES NORTHWEST OF SOMERVILLE...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DOVER...HACKETTSTOWN...WHARTON...WASHINGTON...ROCKAWAY... MOUNT ARLINGTON...MENDHAM...HIGH BRIDGE...NETCONG...CLINTON... PEAPACK AND GLADSTONE...OXFORD...GLEN GARDNER...CHESTER... VICTORY GARDENS...HAMPTON...LEBANON...CALIFON... FAR HILLS AND SUCCASUNNA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4063 7497 4079 7504 4095 7451 4062 7453 TIME...MOT...LOC 0018Z 271DEG 13KT 4072 7482 SFJ
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:14 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester | 4 hr |
| Jul 16, 8:21 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 16, 8:23 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Gloucester, Ocean and 1 more | 4 hr |
| Jul 16, 8:43 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 32 min |
| Jul 16, 8:56 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Jul 16, 9:51 PM EDT | Special Weather Statement | PHI | Atlantic | 24 min |
| Jul 16, 10:23 PM EDT | Special Weather Statement | PHI | Atlantic | 22 min |
| Jul 16, 10:40 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington | 4 hr |
| Jul 16, 8:19 PM EDT | Special Weather Statement | PHI | New Castle | 26 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.